Hello everyone, I hope your day is allowing you to cope. I haven’t posted in the medications section before but I’m hoping someone can help me, I’ve been googling and can’t find much so thought I’d try and see if anyone else has had the same problem.
I seem to be falling for no reason rather a lot well I seem to just go flying or fall straight to the ground. My mum says I can’t be twisting my ankles because they’d be sore and I’d struggle to carry on walking as I have ligament damage in one of my ankles but she’s going to get me some ankle supports and see what happens. In the past couple of days I’ve fallen about 10 times today during a span of walking twenty minutes on flat ground I fell four times, it’s worrying me and I’ve scraped my face and elbow pretty badly; what I don’t get is it’s happening on even ground.
The only thing that has changed is my sertraline was increased from 50mg to 100mg about a week or so ago and this has coincided with the fact that it’s starting to kick in about now but I can’t find anything about sertraline and falling, only that it increases in older adults with psychotic depression on olanzapine, but I’m on chlorpromazine and I’m 21.
I know there is meant to be an interaction between omeprazole and sertraline but there is little information on what the interactions may be. I am aware that this may be something else like I’m fitting or something which terrifies me and doesn’t help my head. I’m scared and don’t know what is happening I’m finally getting my head together but now my body is out of control and failing me I get a lot of pain and physical issues so this isn’t rare to me but the falling does scare me. I’m waiting for my mum to go to the pharamasict; get the ankle supports and ask him about it, I know they will just say go to the doctors, I hate going to the doctors, they’ll probably try to tell me it’s panick attacks when I’m not remotely panicked but I think it may be necessary, my mum is a nurse so is on top of things, we’re aware if I wasn’t schiz we’d go to the doctor with no question, falling without cause is serious but because I am who I am we’re testing things out before going.
What I want to know is whether anyone else has had this experience or falling for no cause on any other med, what was it? Did it go when you were taken off the med or had dosage decreased? I seemed to function fine on 50mg, I seem to react to every med I go on but this is by far scariest if it is a side effect. I also wouldn’t mind opinions on anything I don’t know what I want really, just help.
I hope your day continues on an even keel, take care,